# SDR SWAA2024052874765

- Difficulty date: April 15, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #241DF DELAMINATED<[01] RECEIVED NEW FLOOR PANEL# 241 DF; THIS PANEL WILL BE INSTALL ON TTG8Q00SBTUH.;[02] VERIFIED TTG8Q00SBTUH
